# SDR AALA20120829012

- Difficulty date: August 29, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 35,661 hours, 14,710 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A521114
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR MADE TO CORROSION DAMAGE AT THE RIGHT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING.  RIGHT MAIN LANDING GEAR TRUNNION FITTING REPLACED PER EA 737-57-025623.
